Volume 9, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Monopoles over 4–manifolds containing long necks I

Kim A Frøyshov

Geometry & Topology 9 (2005) 1–93
Bibliography
1 R A Adams, Sobolev spaces, Pure and Applied Mathematics 65, Academic Press [A subsidiary of Harcourt Brace Jovanovich, Publishers], New York-London (1975) MR0450957
2 M F Atiyah, The index theorem for manifolds with boundary, from: "Seminar on the Atiyah–Singer index theorem" (editor R S Palais), Annals of Mathematics Studies 57, Princeton University Press (1965) MR0198494
3 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry I, Math. Proc. Cambridge Philos. Soc. 77 (1975) 43 MR0397797
4 C Bär, Zero sets of solutions to semilinear elliptic systems of first order, Invent. Math. 138 (1999) 183 MR1714341
5 S Bauer, A stable cohomotopy refinement of Seiberg–Witten invariants II, Invent. Math. 155 (2004) 21 MR2025299
6 S Bauer, Refined Seiberg–Witten invariants, from: "Different faces of geometry", Int. Math. Ser. (N. Y.) 3, Kluwer/Plenum, New York (2004) 1 MR2102993
7 S Bauer, M Furuta, A stable cohomotopy refinement of Seiberg–Witten invariants I, Invent. Math. 155 (2004) 1 MR2025298
8 J Dieudonné, Foundations of modern analysis, Pure and Applied Mathematics, Vol. X, Academic Press (1960) MR0120319
9 S K Donaldson, The Seiberg–Witten equations and 4–manifold topology, Bull. Amer. Math. Soc. $($N.S.$)$ 33 (1996) 45 MR1339810
10 S K Donaldson, Floer homology groups in Yang–Mills theory, Cambridge Tracts in Mathematics 147, Cambridge University Press (2002) MR1883043
11 S K Donaldson, P B Kronheimer, The geometry of four-manifolds, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press (1990) MR1079726
12 R Fintushel, R J Stern, Immersed spheres in 4–manifolds and the immersed Thom conjecture, Turkish J. Math. 19 (1995) 145 MR1349567
13 A Floer, An instanton-invariant for 3–manifolds, Comm. Math. Phys. 118 (1988) 215 MR956166
14 K A Frøyshov, Monopole Floer homology for rational homology 3–spheres, in preparation
15 K A Frøyshov, The Seiberg–Witten equations and four-manifolds with boundary, Math. Res. Lett. 3 (1996) 373 MR1397685
16 R S Hamilton, Harmonic maps of manifolds with boundary, Lecture Notes in Mathematics 471, Springer (1975) MR0482822
17 L Hörmander, The analysis of linear partial differential operators III, Grundlehren der Mathematischen Wissenschaften, Springer (1985) MR781536
18 M Ishida, C LeBrun, Curvature, connected sums, and Seiberg–Witten theory, Comm. Anal. Geom. 11 (2003) 809 MR2032500
19 J L Kazdan, Unique continuation in geometry, Comm. Pure Appl. Math. 41 (1988) 667 MR948075
20 P B Kronheimer, T S Mrowka, Floer homology for Seiberg–Witten monopoles, book in preparation
21 P B Kronheimer, T S Mrowka, The genus of embedded surfaces in the projective plane, Math. Res. Lett. 1 (1994) 797 MR1306022
22 P Kronheimer, T Mrowka, P Ozsváth, Z Szabó, Monopoles and lens space surgeries, Ann. of Math. $(2)$ 165 (2007) 457 MR2299739
23 H B Lawson Jr, M L Michelsohn, Spin geometry, Princeton Mathematical Series 38, Princeton University Press (1989) MR1031992
24 R B Lockhart, R C McOwen, Elliptic differential operators on noncompact manifolds, Ann. Scuola Norm. Sup. Pisa Cl. Sci. $(4)$ 12 (1985) 409 MR837256
25 M Marcolli, Seiberg–Witten–Floer homology and Heegaard splittings, Internat. J. Math. 7 (1996) 671 MR1411306
26 M Marcolli, B L Wang, Equivariant Seiberg–Witten Floer homology, Comm. Anal. Geom. 9 (2001) 451 MR1895135
27 D McDuff, D Salamon, $J$–holomorphic curves and quantum cohomology, University Lecture Series 6, American Mathematical Society (1994) MR1286255
28 J W Morgan, Z Szabó, C H Taubes, A product formula for the Seiberg–Witten invariants and the generalized Thom conjecture, J. Differential Geom. 44 (1996) 706 MR1438191
29 L I Nicolaescu, Notes on Seiberg–Witten theory, Graduate Studies in Mathematics 28, American Mathematical Society (2000) MR1787219
30 D Salamon, Removable singularities and a vanishing theorem for Seiberg–Witten invariants, Turkish J. Math. 20 (1996) 61 MR1392663
31 M E Taylor, Partial differential equations, Texts in Applied Mathematics 23, Springer (1996) MR1395147
32 K K Uhlenbeck, Connections with $L^{p}$ bounds on curvature, Comm. Math. Phys. 83 (1982) 31 MR648356